U.S. doctors online nowAsk doctors free
FL
A 19-year-old female asked:

Been on birth control pills for about 7 months, and three weeks ago i missed two days. after that i've been taking them every day but still spotting?

1 doctor answer1 doctor weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Normal: this is mild withdrawal bleeding since you missed 2 days. Just keep taking pills and go right into your next pack after finishing this pack.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.